On K 2 of finite dimensional division algebras over arithmetical fields

Rehmann U, Stuhler U (1978)
Inventiones mathematicae 50(1): 75-90.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Rehmann, UlfUniBi; Stuhler, Ulrich
Erscheinungsjahr
1978
Zeitschriftentitel
Inventiones mathematicae
Band
50
Ausgabe
1
Seite(n)
75-90
ISSN
0020-9910
Page URI
https://pub.uni-bielefeld.de/record/1663219

Zitieren

Rehmann U, Stuhler U. On K 2 of finite dimensional division algebras over arithmetical fields. Inventiones mathematicae . 1978;50(1):75-90.
Rehmann, U., & Stuhler, U. (1978). On K 2 of finite dimensional division algebras over arithmetical fields. Inventiones mathematicae , 50(1), 75-90. https://doi.org/10.1007/BF01406469
Rehmann, U., and Stuhler, U. (1978). On K 2 of finite dimensional division algebras over arithmetical fields. Inventiones mathematicae 50, 75-90.
Rehmann, U., & Stuhler, U., 1978. On K 2 of finite dimensional division algebras over arithmetical fields. Inventiones mathematicae , 50(1), p 75-90.
U. Rehmann and U. Stuhler, “On K 2 of finite dimensional division algebras over arithmetical fields”, Inventiones mathematicae , vol. 50, 1978, pp. 75-90.
Rehmann, U., Stuhler, U.: On K 2 of finite dimensional division algebras over arithmetical fields. Inventiones mathematicae . 50, 75-90 (1978).
Rehmann, Ulf, and Stuhler, Ulrich. “On K 2 of finite dimensional division algebras over arithmetical fields”. Inventiones mathematicae 50.1 (1978): 75-90.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar